# SDR 2006FA0000802

- Difficulty date: February 7, 2006
- Submitted: August 17, 2006
- Operation: General aviation
- System (JASC): 6122 · Propeller Governor
- Part: Fastener
- Part number: 210638F
- Part serial: 1811367
- Condition: Loose
- Location: Prop Governor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPONENT RECEIVED FROM OVERHAUL SHOP WITH HARDWARE LOOSE ON CONNECTOR.  (K)
